Featured Article
What You Need to Know About Stevens-Johnson Syndrome
What You Need to Know About Stevens-Johnson Syndrome

Stevens-Johnson Syndrome (SJS) is a severe skin condition that occurs as a result of being prescribed improper medication, usually caused by hospital errors. Those who experience this terrible allergic reaction will develop a skin rash that appears to be red and purple in ...

Read More

Blog posts in June, 2018

  • The Most Common Anesthesia Mistakes

    Every year, nearly 40 million procedures involving anesthesia are performed in the United States. While most individuals are aware that many risks, ...

    View More

Contact Us Today!

All Consultations are Free and Confidential
    • Please enter your first name.
    • Please enter your last name.
    • Please enter your email address.
      This isn't a valid email address.
    • This isn't a valid phone number.
    • Please make a selection.
    • Please enter a message.